Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hands are paining a lot after taking medicines (lorsaid sd 8 mg) the pain has not subsidised for past one month. Reason for pain is that I had a fall and I landed on my both hands after doing x ray there is no fracture kindly help.

1 Doctor Answered
According your condition firstly tk tens therapy and ultrasonic therapy due to hit spasm there which create pain avoid medicine do for 1 week it will cure best option for you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.